U.S. doctors online nowAsk doctors free
United Kingdom
A 32-year-old female asked:

Lower abdominal pain after eating, nausea, bloating, lack of appetite. feeling full quickly. lack of bowel movement, generally unwell. what is it?

2 doctor answers2 doctors weighed in
Dr. Sandra Pinkham
undefined 53 years experience
Severe constipation: When taking a medication such as remeron, (mirtazapine) it is wise to consider side effects of the drug which could be causing the problems. It is essential to treat the constipation. Also check with the doctor prescribing the medication regarding need for blood tests to assess toxicity and re-assess all possible causes of ill health.
Dr. Eric Kaplan
Colon and Rectal Surgery 42 years experience
These symptoms all: Suggest seeing a GI doctor for evaluation to rule out other causes than just medicine side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 19, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.